MAUDE Adverse Event Report: COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; COLPOTOMY TUBE

COOPERSURGICAL, INC. RUMI II KOH-EFFICIENT; COLPOTOMY TUBE
Model Number KC-RUMI-35
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: lot number: 550031609 or 550032580 device was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a total laparoscopic hysterectomy on an unknown date, the koh cup became detached when removing the manipulator from the patient.The cup remained seated around the cervix as the rest of the assembled manipulator was removed.The provider was able to grasp the cup with another instrument and remove it easily, causing no harm to the patient.Device was discarded.No additional information could be provided.1216677-2026-00048 kc-rumi-35 koh-efficient 2026-05-0000330.

Brand Name
RUMI II KOH-EFFICIENT
Common Device Name
COLPOTOMY TUBE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 -135
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611--135
4752651582
MDR Report Key25488407
Report Number1216677-2026-00048
Device Sequence Number9716626
Product Code HEW
UDI-Device Identifier00888937015089
UDI-Public(01)00888937015089(10)550031609
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K954311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKC-RUMI-35
Device Catalogue NumberKC-RUMI-35
Device Lot Number550031609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale